Alert archive / Kansas / Flash Flood Warnings in 2015

Flash Flood Warning 5, NWS Topeka, KS

May 7, 2015Marshall County, Washington County, Kansas

NWS Topeka, KS issued this flash flood warning at May 7, 2015, 4:54 PM CDT for Marshall County, Washington County, Kansas. It was in force for 4 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2015, 4:54 PM CDT (21:54 UTC)
Expired
May 7, 2015, 9:00 PM CDT
In force
4 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

Counties Marshall County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 117 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 5:00 PM CDTFLOODE Hanover, KSMEASURED 3.5 INCHES OF RAIN AS OF 5 PM. FLOODING IS OCCURRING NEAR HANOVER AND ROADS ARE BEING CLOSED.
May 7, 5:00 PM CDTHEAVY RAIN 3.5E Hanover, KSTOTAL RAINFALL AS OF 5 PM. STILL RAINING.
May 7, 5:05 PM CDTFLOODE Hanover, KSMEASURED 5.3 INCHES OF RAIN IN HANOVER AS OF 505 PM. NORTH ST AND WULFF ST ARE CLOSED DUE TO FLOODING.
May 7, 5:05 PM CDTFLASH FLOODE Hanover, KSMEASURED 5.3 INCHES OF RAIN IN HANOVER AS OF 505 PM. NORTH ST AND WULFF ST ARE CLOSED DUE TO FLOODING.
May 7, 5:05 PM CDTHEAVY RAIN 5.3E Hanover, KSMEASURED 5.3 INCHES IN HANOVER AS OF 505 PM.
May 7, 5:30 PM CDTHEAVY RAIN 1.94 Nne Bremen, KSSTILL RAINING
May 7, 6:30 PM CDTHEAVY RAIN 6.05E Hanover, KSMEASURED RAINFALL SINCE 330 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 9.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 335 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
335 J/kg
Mixed-layer CIN
-274 J/kg
Mixed-layer LCL
1075 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
404 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

395 
WGUS53 KTOP 072154
FFWTOP
KSC117-201-080200-
/O.NEW.KTOP.FF.W.0005.150507T2154Z-150508T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
454 PM CDT THU MAY 7 2015

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN WASHINGTON COUNTY IN NORTH CENTRAL KANSAS...
  NORTHWESTERN MARSHALL COUNTY IN NORTHEAST KANSAS...

* UNTIL 900 PM CDT

* AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. A SPOTTER 
NEAR HANOVER ALSO REPORTED 2.75 INCHES IN 45 MINUTES.  ADDITIONAL 
THUNDERSTORMS WILL MOVE ACROSS THE AREA BRINGING MORE RAINFALL.

* LOCATIONS IMPACTED INCLUDE...
  HANOVER...
  WASHINGTON...
  BREMEN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.

&&

LAT...LON 4000 9681 4000 9669 3984 9671 3971 9702
      3985 9714 4001 9688 4001 9681

$$
1 follow-up statement
754 
WGUS73 KTOP 072220
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
520 PM CDT THU MAY 7 2015

KSC117-201-080200-
/O.CON.KTOP.FF.W.0005.000000T0000Z-150508T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARSHALL-WASHINGTON-
520 PM CDT THU MAY 7 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN WASHINGTON AND NORTHWESTERN MARSHALL COUNTIES...

AT 512 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING OVER
THE WARNED AREA. AT 505 PM...5.3 INCHES OF RAIN HAD REPORTED FALLEN 
IN THE CITY OF HANOVER.  WULFF STREET IS CLOSED...AS WELL AS THE 
NORTH STREET BRIDGE THAT CROSSES THE LITTLE BLUE WITH PORTIONS OF 
NORTH STREET ALSO FLOODED. 

LOCATIONS IMPACTED INCLUDE...
HANOVER...WASHINGTON AND BREMEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 4000 9681 4000 9669 3984 9671 3971 9702
      3985 9714 4001 9688 4001 9681

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at May 7, 4:10 PM CDT, 44 minutes earlier.

Area forecast discussion, May 7, 4:10 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
410 PM CDT Thu May 7 2015

.SHORT TERM...(This Evening through Friday)
Issued at 405 PM CDT THU MAY 7 2015

Challenging forecast again tonight with somewhat disorganized
convection this evening and overnight.  Band of stronger
thunderstorms forming in weak convergence and max instability axis
from central KS to southeast Nebraska.  0-6 km bulk shear in that
area in the 30 kt range while 0-1 km shear is weak.  Storms could
display some organization with hail and wind the main severe
threats.  Very heavy rain may also be a concern with slow storm
movement and the potential for some training.  Showers and isolated
thunderstorms in east central KS in an area of weak isentropic lift
and have persisted for awhile today and are not going away by late
afternoon.  RAP and last few HRRR runs have done alright with
development along boundary/instability axis and have this area
persist and then move southeast overnight.  Heavy rain will be the
main threat later tonight.

Challenge for Friday is how much remnant showers/storms will occur
in the morning.  Believe best chances of persistence into the
morning will be in east central Kansas.  Several models are then
supportive of a shortwave impulse coming out of the southwest moving
into forecast area around early evening on Friday.

.LONG TERM...(Friday Night through Thursday)
Issued at 405 PM CDT THU MAY 7 2015

By Friday evening severe convection will form along the dry line
across far southwest KS. That area of convection will likely expand
in coverage as it moves northeastward through the overnight hours.
At the surface a warm front will begin to lift back northward into
the day Saturday. Convection looks to generally track along this
front passing through most of southern KS. Lapse rates decrease
during the evening hours as mid to upper 60 dewpoints spread into
the southern half of the forecast area. This places cape values in
the 1500-2500 j/kg valid at 00Z. Models agree that the cape will
decrease, but remains somewhat modest as the deep layer shear
increases to around 35 kts. The NAM is the most aggressive with an
increasing low level jet developing over southern KS as the storms
approach the area. Given the parameters in place strong to severe
storms are possible. The models are fairly consistent in bringing a
decent amount of QPF through the area by 12Z Sat. Flooding will
definitely be a concern especially given the recent rainfall and
saturated ground at some locations. There is a chance for a dry
period during the day Sat before the next round associated with the
main mid level low ejecting out of the Rockies. The chance for
severe storms overnight Saturday is greater across the area given
the dry line will be further east into central KS. Also, the deep
layer shear looks to be closer to 50 kts and the cape remains as
high as 2000 j/kg. Low level jet increases again leading to wind
profile favorable for supercells and possibly tornadoes. This threat
may diminish during the early morning hours as depicted by the NAM,
which barely brings QPF into the area overnight. The dry line
continues eastward as the main mid level low lifts through NE and
SD. By the time the atmosphere destabilizes the dry line will be
located somewhere in far eastern KS where storms are likely to form.
The vertical wind profile appears to be more unidirectional out of
the southwest, which is more parallel to the boundary possibly
leading to more cell interaction. So discrete supercells initially
may quickly transition into a cluster or line, and there is plenty
of cape and deep layer shear for these storms to be severe Sun
afternoon.

The upper level system finally begins to lift northeast late Sunday
into Monday and becomes and open wave by Tuesday over the Upper
Mississippi Valley.  Dry and stable conditions are left in its wake,
which will be very needed by this point as the area needs to dry out
a bit before the next system develops.  The upper levels will
transition to a more zonal flow pattern over the Central Plains.
Meanwhile, the next trough will begin to set up over the Western
CONUS.  At this point, it could be a similar upper level pattern
developing as has recently been in place.  However, at this point,
it doesn't appear moisture recovery, necessary for as wet of a
pattern, will be in place at least through Thursday night.  A quick
upper level shortwave may be ejected out of the Southern Rockies in
the afternoon time frame on Wednesday and possibly interact with a
weak warm boundary near the KS/NE border.  There could be some
isolated convection flare up, but at this point it doesn't appear to
be too noteworthy of an event.  Will have to stay tuned as this is
too far out to have much confidence at this point in how exactly it
will play out.

&&

.AVIATION...(For the 18Z TAFs through 18Z Friday Afternoon)
Issued at 1242 PM CDT THU MAY 7 2015

Deck of MVFR stratus hanging in over central KS and KMHK. Expect
this to lift early this afternoon. Thunderstorm chances begin
again by mid to late afternoon at MHK and early evening farther
east at FOE and TOP. Other than in thunderstorms, could get
another stratus deck in later tonight with MVFR ceilings.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...GDP
LONG TERM...Drake/Sanders
AVIATION...GDP
Hazardous weather outlook, May 7, 4:15 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
415 PM CDT THU MAY 7 2015

KSZ008>012-020>024-026-034>040-054>056-058-059-082115-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
415 PM CDT THU MAY 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP THIS AFTERNOON
AND CONTINUE THROUGH THE NIGHT ACROSS THE AREA. SEVERE STORMS ARE
AGAIN POSSIBLE OVER THE ENTIRE FORECAST AREA. THE TORNADO RISK IS
MUCH LESS THAN WEDNESDAY...BUT DAMAGING WIND AND LARGE HAIL ARE
POSSIBLE. IN ADDITION...THE STORMS MAY PRODUCE LOCALLY HEAVY RAIN
WHICH MIGHT CAUSE FLASH FLOODING.

RIVER FLOODING IS EXPECTED ALONG THE REPUBLICAN, LITTLE AND BIG
BLUE RIVERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ROUNDS OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH
SATURDAY NIGHT. SOME OF THESE STORMS COULD BE SEVERE AND ALL
STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINS AND
FLOODING.

THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE SATURDAY
NIGHT WITH ALL MODES OF SEVERE WEATHER POSSIBLE.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON WITH A RISK
OF ADDITIONAL SEVERE STORMS OVER THE EASTERN PARTS OF KANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE EACH DAY THROUGH SUNDAY.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Special weather statement, May 7, 3:19 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
319 PM CDT THU MAY 7 2015

KSZ034-035-072045-
DICKINSON-OTTAWA-
319 PM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OTTAWA AND NORTHWESTERN
DICKINSON COUNTIES...

THROUGH 345 PM CDT...A CLUSTER OF THUNDERSTORM WILL MOVE NORTHEAST
AT 20 MPH ACROSS PORTIONS OF SOUTHERN OTTAWA AND NORTHWESTERN
DICKINSON COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THESE STORMS ARE CAPABLE OF PRODUCING PENNY SIZE HAIL...STRONG WINDS
OF 40 TO 50 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE NILES.

&&

LAT...LON 3905 9793 3917 9738 3895 9729 3892 9738
      3896 9738 3895 9793
TIME...MOT...LOC 2018Z 244DEG 20KT 3898 9757

GARGAN
Special weather statement, May 7, 3:32 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
332 PM CDT THU MAY 7 2015

KSZ009-010-072100-
MARSHALL-WASHINGTON-
332 PM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL AND
NORTHEASTERN WASHINGTON COUNTIES...

THROUGH 400 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 35
MPH ACROSS PORTIONS OF NORTHWESTERN MARSHALL AND NORTHEASTERN
WASHINGTON COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THIS STORM IS CAPABLE OF PRODUCING PEA TO PENNY SIZE HAIL...STRONG
WINDS OF 40 TO 50 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE BREMEN AND OKETO.

&&

LAT...LON 4000 9638 3977 9691 3994 9708 4001 9692
TIME...MOT...LOC 2031Z 241DEG 28KT 3989 9691

GARGAN
Local storm report, May 7, 4:02 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
402 PM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             6 N WELLS               39.22N 97.55W
05/07/2015  M1.00 INCH       OTTAWA             KS   TRAINED SPOTTER

            SPOTTER REPORTED QUARTER SIZE HAIL 2 MILES NORTH AND 1
            MILE EAST OF HIS STATIONARY LOCATION.

&&

BDRAKE
Special weather statement, May 7, 4:17 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
417 PM CDT THU MAY 7 2015

KSZ020-021-034-072145-
CLAY-CLOUD-OTTAWA-
417 PM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR OTTAWA...NORTHWESTERN CLAY AND
EASTERN CLOUD COUNTIES...

THROUGH 445 PM CDT...A LINE OF THUNDERSTORMS WILL MOVE NORTHEAST AT
25 MPH ACROSS PORTIONS OF OTTAWA...NORTHWESTERN CLAY AND EASTERN
CLOUD COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THIS STORM IS CAPABLE OF PRODUCING PEAT TO PENNY SIZE HAIL...STRONG
WINDS OF 40 TO 50 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE AURORA...IDANA...MORGANVILLE...CLYDE AND VINING.

&&

LAT...LON 3924 9794 3961 9748 3960 9737 3957 9736
      3957 9714 3955 9698 3895 9765 3896 9794
TIME...MOT...LOC 2117Z 215DEG 24KT 3934 9742

GARGAN
Special weather statement, May 7, 4:29 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
429 PM CDT THU MAY 7 2015

KSZ009-010-072200-
MARSHALL-WASHINGTON-
429 PM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL AND
WASHINGTON COUNTIES...

THROUGH 500 PM CDT...A LINE OF THUNDERSTORMS WILL MOVE NORTHEAST AT
20 MPH ACROSS PORTIONS OF NORTHWESTERN MARSHALL AND WASHINGTON
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE
STORMS ARE CAPABLE OF PRODUCING PEA TO PENNY SIZE HAIL...STRONG
WINDS OF 40 TO 50 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE HANOVER...HOLLENBERG...BREMEN AND OKETO.

&&

LAT...LON 4000 9652 3956 9706 3958 9737 3962 9737
      4001 9698
TIME...MOT...LOC 2129Z 219DEG 17KT 3983 9694

GARGAN
Local storm report, May 7, 4:49 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
449 PM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HEAVY RAIN       HANOVER                 39.89N 96.88W
05/07/2015  M2.75 INCH       WASHINGTON         KS   PUBLIC

            FELL IN LAST 45 MINUTES.

&&

KC

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:06 PM CDTSevere Thunderstorm WarningTOPCloud, Ottawa39 min
May 6, 7:12 PM CDTFlash Flood WarningTOPRepublic6 hr
May 6, 7:15 PM CDTTornado WarningTOPRepublic15 min
May 6, 7:23 PM CDTSevere Thunderstorm WarningTOPCloud, Republic37 min
May 6, 7:35 PM CDTTornado WarningTOPRepublic25 min
May 6, 7:41 PM CDTSevere Thunderstorm WarningTOPRepublic34 min
May 6, 7:41 PM CDTTornado Warning Tornado observedTOPRepublic19 min
May 6, 8:05 PM CDTSevere Thunderstorm WarningTOPOttawa40 min
May 6, 8:05 PM CDTTornado WarningTOPRepublic25 min
May 6, 8:20 PM CDTTornado WarningTOPOttawa25 min
May 6, 8:28 PM CDTTornado WarningTOPClay, Cloud, Republic, Washington32 min
May 6, 8:43 PM CDTTornado Warning Tornado observedTOPOttawa17 min
May 6, 8:52 PM CDTSevere Thunderstorm WarningTOPCloud, Republic, Washington53 min
May 6, 8:58 PM CDTTornado WarningTOPClay, Cloud, Ottawa32 min
May 6, 9:04 PM CDTTornado WarningTOPRepublic29 min
May 6, 9:14 PM CDTTornado WarningTOPWashington31 min
May 6, 9:26 PM CDTTornado WarningTOPClay, Cloud34 min
May 6, 9:36 PM CDTSevere Thunderstorm WarningTOPWashington24 min
May 6, 9:50 PM CDTTornado Warning Tornado observedTOPClay, Cloud, Washington25 min
May 6, 10:11 PM CDTTornado WarningTOPWashington34 min
May 6, 10:39 PM CDTTornado WarningTOPWashington36 min
May 7, 12:13 AM CDTRiver Flood WarningTOPRepublic33 hr
May 7, 12:55 AM CDTAreal Flood WarningTOPRepublic6 hr
May 7, 9:07 AM CDTSpecial Weather StatementTOPOsage23 min
May 7, 9:14 AM CDTSpecial Weather StatementTOPLyon31 min
May 7, 9:18 AM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage42 min
May 7, 9:44 AM CDTSpecial Weather StatementTOPOsage46 min
May 7, 9:53 AM CDTSpecial Weather StatementTOPCoffey37 min
May 7, 10:17 AM CDTSpecial Weather StatementTOPFranklin58 min
May 7, 10:29 AM CDTSevere Thunderstorm WarningTOPDouglas10 min
May 7, 2:53 PM CDTSpecial Weather StatementTOPWashington37 min
May 7, 3:13 PM CDTRiver Flood WarningTOPMarshall5 days
May 7, 3:13 PM CDTRiver Flood WarningTOPMarshall3 days
May 7, 3:19 PM CDTSpecial Weather StatementTOPOttawa26 min
May 7, 3:32 PM CDTSpecial Weather StatementTOPMarshall28 min
May 7, 3:46 PM CDTSevere Thunderstorm WarningTOPCloud, Ottawa29 min
May 7, 4:00 PM CDTSevere Thunderstorm WarningTOPWashington30 min
May 7, 4:17 PM CDTSpecial Weather StatementTOPOttawa28 min
May 7, 4:29 PM CDTSpecial Weather StatementTOPWashington31 min
May 7, 4:33 PM CDTRiver Flood WarningTOPWashington57 hr
May 7, 4:36 PM CDTSevere Thunderstorm WarningTOPClay, Washington24 min
May 7, 4:59 PM CDTSevere Thunderstorm WarningTOPWashington10 min
May 7, 5:16 PM CDTSpecial Weather StatementTOPWashington29 min
May 7, 5:41 PM CDTSpecial Weather StatementTOPOttawa34 min
May 7, 5:54 PM CDTSpecial Weather StatementTOPWashington36 min
May 7, 6:06 PM CDTSpecial Weather StatementTOPDickinson24 min
May 7, 6:39 PM CDTSpecial Weather StatementTOPDickinson36 min
May 7, 6:41 PM CDTSpecial Weather StatementTOPNemaha34 min

Nearby

Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.